T Nation

Apprehension After 4 Months on TRT - Noob


#1

I am a 34 yo male in excellent physical condition. Competed in several triathlons and and placed well beyond my expectations. I work out at the gym a few times a week but do not hold to a set program, I just like to workout and keep trim and hold enough muscle mass to run/bike/swim effectively.
My wife gave birth to twin boys in Feb of 2016 and everything seemed to change. Less sleep, less energy, overall bad mood, loss in sex drive, terrible sleep. After spending some time with a good friend who I found out had been on TRT for a few years after moving to TX and having an abundance of clinics in his area, he was tested and found to be low and started on the treatment. He told me to jump on the program a few times and I would blow it off. Then I said screw it and started looking online and found Royal Men’s Medical out of FL. I contacted these guys and they seemed legit. They went over the procedure and how to determine if this is a good program for me and were not pushy in any way. I went in and had my blood tested. Total T = 243 (6/10/2016) and they highly recommended I start treatment which I did in early July. I am very aware that I went into this without doing all of my homework or taking into consideration all of the positive and negative effects that this can have. I have not informed my primary care physician about this either as I anticipate his response to be negative.

All that being said, here is what I have been doing since early July -
1ml testosterone cypionate once per week, Monday - IM Injection
50 units HCG twice per week, Monday/Thursday - Subcutaneous Injection. I do not refrigerate this know I probably should.
1mg Anastrozole once per week, Monday - Pill

Attached are my labs from June 10 (pre-TRT) and September 30 (3rd month on TRT). Overall, I feel great. Awesome workouts, good concentration at work and home, some additional aggression and emotional responses that I never had before. I am looking for some recommendations as I see this as a lifelong commitment and I am not entirely 100% sure about it and feel like I need to have a detailed exit strategy if I decide to quit at this point. Will there be major issues if I decide to stop and what are some ways to ween off if needed. Also, what other info would be relevant to help with this assessment? Should I be talking to my Dr? Thanks in advance for your comments.


#2

Should have run the FSH as well. You had very high LH in your intial tests with low T. Might be primary hypo. Your E was also very low and is still on the low side with your new protocol. You may be able to reduce your AI a little bit. Get your lipid tested to see how they are holding up.

When you say you are on 1ml of test cyp that’s not an amount that’s a volume. Is your cyp 100mg/ml or 200mg/ml? Whats your real dose? Also, how long after your injection did you take the test? Your T is high, probably a good number as long as its not at the end of the week which means it could be too high.


#3

Man there are a lot of colorado people on this forum. Denverite here as well!


#4

Here is the schedule. How do I find out the concentration of the actual meds?


#5

On you bottle of testosterone it will tell you how many milligrams per milliliter it is. And what type of testosterone it is. Testosterone cypionate, ethanate or maybe propionate. There are few but the odds are its testosterone cypionate 200 mg.


#6

Once a week Anastrozole, should be split up and looks like you need less.


#7

200mg/ml of cypionate. Without having very regular blood tests, how do you determine if the Anastrozole is too much? What else do you guys recommend? My biggest fear is that I started this too much on impulse and am now stuck.


#8

Your Anastrozole looks normal for 200mg Assuming that was my protocol. But then I am 60 years old and have another 30lbs to lose. I gather you are very lean and young. You will need a blood test, for you that might be much to much. Otherwise your prodigal looks fine.

It looks like you train hard. Then came extra stress in your life and sleep deprivation. There is a damn good chance you jumped into this to fast. I do not see that any effort was made to see if your low T was primary of secondary. Those shots are a lifetime thing

There is a lot of reading you should do. The links on HPTA Restart for TRT and Things that Damage your Hormones should have a lot of interest to you

About the T Replacement Category